# SDR 2023FA0000699

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: General aviation
- Aircraft: N340SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9411
- Aircraft time: 7,413 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 3,634 hours
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Engine
- Part number: 0292000800
- Part serial: 47260
- Condition: Abnormal
- Location: Unknown
- Part time: 3,634 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#2 ENGINE CHIP LIGHT AFTER START.  BURNT CHIP AND IT CAME BACK.  SHUTDOWN AND CALLED MX
